# SDR 2024FA0000666

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,370 hours, 11,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED LH FUSELAGE PSE SKIN CORROSION LOCATED AROUND LH FWD CABIN WINDOW WITH 1 AREA OF CORROSION, 2ND CABIN WINDOW WITH 1 AREA OF CORROSION, 3RD CABIN WINDOW WITH 5 AREAS OF CORROSION, 4TH CABIN WINDOW WITH 3 AREAS OF CORROSION AND 5TH WINDOW WITH 3 AREAS OF CORROSION IAW C560XL SRM 51-70-08. FOUND 5 CORROSION BLENDS TO BE BEYOND LIMITS IAW C560XL SRM 51-70-08. REPAIRED CORROSION BLENDS IN ACCORDANCE WITH TEXTRON ENGINEERING FIELD REPAIR FR-560-5574-12479 REV- ,
